ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Maximal regularity for second order non-autonomous Cauchy problems

Batty, Charles JK and Chill, Ralph and Srivastava, Sachi (2008) Maximal regularity for second order non-autonomous Cauchy problems. In: Studia Mathematica, 189 (3). pp. 205-223.

Full text not available from this repository. (Request a copy)
Official URL: http://journals.impan.pl/cgi-bin/doi?sm189-3-1

Abstract

We consider some non-autonomous second order Cauchy problems of the form u + B(t)(u) over dot + A(t)u = f (t is an element of [0, T]), u(0) = (u) over dot(0) = 0. We assume that the first order problem (u) over dot + B(t)u = f (t is an element of [0, T]), u(0) = 0, has L-p-maximal regularity. Then we establish L-p-maximal regularity of the second order problem in situations when the domains of B(t(1)) and A(t(2)) always coincide, or when A(t) = kappa B(t).

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Institute of Mathematics of the Polish Academy of Sciences.
Keywords: maximal regularity;non-autonomous;second order Cauchy problem.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 09 Dec 2009 12:14
Last Modified: 09 Dec 2009 12:14
URI: http://eprints.iisc.ernet.in/id/eprint/19715

Actions (login required)

View Item View Item